# SDR AALA201601179001

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 71,913 hours, 10,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  PASSENGERS AT SEAT 30 G & H REPORTED A SMELL & HAVING A HEADACHE.  ACCOMPLISHED JC 33L00021001, NO ODOR NOTED.  REPLACED HEPA FILTERS AS A PRECAUTIONARY ACTION.  ACFT RETURNED TO SERVICE.
